Opuscula Mathematica
Opuscula Math. 30, no. 1 (), 61-67
Opuscula Mathematica

2-splittable and cordial graphs

Abstract. E. Miller and G. E. Stevens proved in [E. Miller, G. E. Stevens, Some graphs for which even size is sufficient for splittability, Congressus Numerantium 173 (2005), 137–147] the existence of certain families of \(2\)-splittable caterpillars. In this paper we characterize other families of \(2\)-splittable caterpillars. Moreover, we show that for some of them there exists a friendly labeling inducing two isomorphic subgraphs.
Keywords: cordial graphs, \(2\)-splittable graphs.
Mathematics Subject Classification: 05C78.
Cite this article as:
Sylwia Cichacz, 2-splittable and cordial graphs, Opuscula Math. 30, no. 1 (2010), 61-67, http://dx.doi.org/10.7494/OpMath.2010.30.1.61
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.